# SDR DU4R2007080

- Difficulty date: March 27, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 140N27259
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L-1 DOOR RUST ON LATCH CONTROL ROD, 2 ROD ENDS.  REPAIRED BY REMOVING AND REPLACING ROD ENDS WITH P/N 140N2725-9 IAW BOEING CMM 52-11-07.
